# SDR QXEA200602002

- Difficulty date: July 31, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 RIGHT NACELLE FIREWALL CRACKED, OUTBOARD SIDE APPROXIMATELY 10" DOWN FORM ROOF. REPAIRED IAW DHC-8-200 RD 8-54-611.
